Follow
Arnab Sen
Arnab Sen
Assistant Professor of Mathematics, University of Minnesota
Verified email at umn.edu - Homepage
Title
Cited by
Cited by
Year
On reverse hypercontractivity
E Mossel, K Oleszkiewicz, A Sen
Geometric and Functional Analysis 23 (3), 1062-1097, 2013
912013
Stochastic population growth in spatially heterogeneous environments
SN Evans, PL Ralph, SJ Schreiber, A Sen
Journal of mathematical biology 66 (3), 423-476, 2013
872013
Another look at the moment method for large dimensional random matrices
A Bose, A Sen
Electronic Journal of Probability 13, 588-628, 2008
602008
Parisi formula, disorder chaos and fluctuation for the ground state energy in the spherical mixed p-spin models
WK Chen, A Sen
Communications in Mathematical Physics 350 (1), 129-173, 2017
562017
Testing independence and goodness-of-fit in linear models
A Sen, B Sen
Biometrika 101 (4), 927-942, 2014
472014
Spectra of large random trees
S Bhamidi, SN Evans, A Sen
Journal of Theoretical Probability 25 (3), 613-654, 2012
442012
Mean quantum percolation
C Bordenave, A Sen, B Virág
Journal of the European Mathematical Society 19 (12), 3679-3707, 2017
332017
Geometric influences
N Keller, E Mossel, A Sen
The annals of probability 40 (3), 1135-1166, 2012
282012
Spectral norm of random large dimensional noncentral Toeplitz and Hankel matrices
A Bose, A Sen
Electronic Communications in Probability 12, 21-27, 2007
242007
Coalescing Brownian flows: a new approach
N Berestycki, C Garban, A Sen
The Annals of Probability 43 (6), 3177-3215, 2015
232015
Limiting spectral distribution of matrices
A Bose, S Gangopadhyay, A Sen
Annales de l'IHP Probabilités et statistiques 46 (3), 677-707, 2010
222010
Geometric influences II: Correlation inequalities and noise sensitivity
N Keller, E Mossel, A Sen
Annales de l'IHP Probabilités et statistiques 50 (4), 1121-1139, 2014
202014
The top eigenvalue of the random Toeplitz matrix and the Sine kernel
A Sen, B Virág
The Annals of Probability 41 (6), 4050-4079, 2013
182013
Limiting spectral distribution of random k-circulants
A Bose, J Mitra, A Sen
Journal of Theoretical Probability 25 (3), 771-797, 2012
18*2012
Double roots of random Littlewood polynomials
R Peled, A Sen, O Zeitouni
Israel Journal of Mathematics 213 (1), 55-77, 2016
92016
Large dimensional random matrices
A Sen
M. Stat. Project report, 2006
92006
Coalescing systems of non-Brownian particles
SN Evans, B Morris, A Sen
Probability Theory and Related Fields 156 (1), 307-342, 2013
7*2013
Absolute continuity of the limiting eigenvalue distribution of the random Toeplitz matrix
A Sen, B Virag
Electronic Communications in Probability 16, 706-711, 2011
72011
Double roots of random polynomials with integer coefficients
ON Feldheim, A Sen
Electronic Journal of Probability 22, 1-23, 2017
42017
On asymptotic properties of the rank of a special random adjacency matrix
A Bose, A Sen
Electronic Communications in Probability 12, 200-205, 2007
32007
The system can't perform the operation now. Try again later.
Articles 1–20